# SDR DXTA200702466

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 6,828 hours, 5,737 cycles
- Engine: Pwc PW306C
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Tripped
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF POWER APPLICATION THE LT GENERATOR HAS TRIPPED OFF LINE. ALL PRE-FLIGHT TESTS AND STARTS SHOW NORMAL OPERATION. REPLACED LT ENGINE STARTER/GEN WITH OVH STARTER/GEN.  PERFORMED GROUND OPS TEST OF BOTH GENERATORS, TEST GOOD.  RAN LT ENG TO POWER WITH NO FAILURES.  ALL WORK IAW 560 M/M 80-11-01
